# SDR SIMA20130321006

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 26,567 hours, 23,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3268 THE FLIGHT ATTENDANT REPORTED THE MAIN DOOR WAS HARD TO OPEN AND IT WAS HARD TO LOCK THE HANDLE THAT KEEPS THE DOOR LOCKED IN THE OPEN POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED THREE SHIM WASHERS FROM MAIN DOOR OPEN STOP AS NEEDED.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 140 AMM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
